# SDR UIEA2018062901292

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,016 hours, 16,122 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START STATUS MSG, RT ENG FIRE LP 2 DISPLAYED ON LOWER EICAS. PERFORMED OPS CHECK OF RIGHT ENGINE FIRE LOOP IAW AMM 26-11-00. OPS CHECK GOOD AT THIS TIME, A/C OK FOR CONTINUED SERVICE.
